Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kyle 1

Veteran Member
  • Total Reviews

    0
  • Content Count

    362
  • Joined

  • Last visited

Community Reputation

3 Neutral

About kyle 1

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

10,078 profile views
  1. Seems like the three of us are all in somewhat of the same boat. I wouldn't say i'm depressed, it's more of i'm aware of my surroundings. Not sure if that makes sense, but i've come to the conclusion people are replaceable and this world is nothing more than a rat race.
  2. I don't frequent this site nearly as much as I have in the past, but it is one of the only places I can go for unbiased advice. Has anyone ever lost feelings for everything? I know it's an odd question, but hear me out. Over the last few years, i've noticed myself caring about certain aspects of my life less and less. It's taken about 4 years for me to get to this point, but i'm fairly confident I can say I have no feelings or emotions left for anything or anyone. I don't really have any hobbies
  3. Well done Crystal. I remember I started Finacea a week before you did and ended up on accutane a few months later. Finacea was still by far the best topical I have ever used. Good job sticking with it, and congrats.
  4. Heya, long time so speakey... how are you doing? x

    1. Show previous comments  2 more
    2. kyle 1

      kyle 1

      Yeah it did. I was only on it for 3 months, but overall, it turned out great.

    3. crystal_willow

      crystal_willow

      thats awesome - Congrats! its so nice we both found something that worked. :)

    4. kyle 1
  5. I was 115 pounds on 60mg a day, so 80 shouldn't be too much of a problem, but we are all different. Trust me, once its all said and done, you will be happy with the results you receive.
  6. Everyones body is different, but at the end of the day, weed still has a NEGATIVE impact on the human body in multiple ways.
  7. Good luck! I was just on accutane for only three months and received amazing results. I'm sure you will too!
  8. Don't worry so much about the mental ones, you will know when something is wrong. If you feel different emotionally, contact your dermatologist right away. Some of the side effects I had were back pain and joint pain in my knees and ankles. Also, my stomach hurt for a good two or three weeks during the treatment, but was supposedly not caused by the accutane. I beg to differ, but it is what it is.
  9. I was on clavaris 40mg the first month, then 60 the second and third. I didn't get an initial breakout the first month, it was just constant improvement. The second month, however, I got the initial breakout when I was upped to 60mg. Its different for everyone though.
  10. Update........ Starting month three- Not very good news at all. I wasn't able to fill my prescription because my dermatologist didn't verify with the pharmacy that I had gone in for an appointment and went through the evaluation/questionnaire. This caused me to miss 5 days of accutane. I just started up again today, and I am getting stomach pains like you would not believe. Its a constant pain/cramp. Not to mention my face went from perfect to hell in about 5 days. From what my dermatologist to
  11. I'm sure you won't. Is Finacea still going well? Its going ok, I have taken up yoga and I actually think its helped! My jawline is still the most stubborn part but the finacea is still the best thing EVAR! my chest is totally clear and my back is the smoothest its been for years. its mostly the lower part of my face which makes me mad. I am seeing a dermatologist on the 27th.... sooo nervous Yeah, I agree, Fiancea is a really good topical. Its probably the best on the market
  12. I'm sure you won't. Is Finacea still going well? Its going ok, I have taken up yoga and I actually think its helped! My jawline is still the most stubborn part but the finacea is still the best thing EVAR! my chest is totally clear and my back is the smoothest its been for years. its mostly the lower part of my face which makes me mad. I am seeing a dermatologist on the 27th.... sooo nervous Yeah, I agree, Fiancea is a really good topical. Its probably the best on the market
×